陈炳仪预聘助理教授,博士生、硕士生导师, 2021年在清华大学获得博士学位,在清华大学丘成桐数学科学中心从事博士后研究,于2024年入职3522vip浦京集团官网。

 

邮箱:chenby253@mail.sysu.edu.cn

个人主页:  https://chenby16.github.io/homepage/

 

研究领域   

代数几何双有理几何

 

学术论文

 

1. Singularities on vertical e-log canonical Fano fibrations (with Caucher Birkar), preprint 2024, arXiv:2412.09382

2. Boundedness of klt complements on Fano fibrations over surfaces, preprint 2024, arXiv:2403.01154

3. Effective bound for singularities on toric fibrations, preprint 2023, arXiv:2311.00985

4. Vanishing theorems for generalized pairs (with Jihao Liu and Lingyao Xie), preprint 2023, arXiv:2305.12337

5. Optimal bound for singularities on Fano type fibrations of relative dimension one, preprint 2022, arXiv:2210.08469

6. Upper bound of discrepancies of divisors computing minimal log discrepancies on surfaces, preprint 2020, arXiv:2009.03613

7. Vanishing for Hodge ideals of Q-divisors, Int. Math. Res. Notices (2023), no.1, 185-209

8. Bergman functions and the equivalence problem of singular domains (with Stephen Yau), Commun. Anal. Geom. 31 (2023), no. 2, 449-483

9. Variation of complex structures and variation of Lie algebras II: new Lie algebras arising from singularities (with Naveed Hussain, Stephen Yau and Huaiqing Zuo), J. Diff. Geom. 115 (2020), no. 3, 437-473

10. The nonexistence of negative weight derivations on positive dimensional isolated singularities: Generalized Wahl conjecture (with Hao Chen, Stephen Yau and Huaiqing Zuo), J. Diff. Geom. 115 (2020), no. 2, 195-224

11. 4d N = 2 SCFT and singularity theory part IV: Isolated rational Gorenstein non-complete intersection singularities with at least one-dimensional deformation and nontrivial T2 (with Shing-Tung Yau, Stephen Yau and Huaiqing Zuo), Math. Res. Lett. 28 (2021), no. 1, 1-23

12. 4d N = 2 SCFT and singularity theory Part III: Rigid singularity (with Dan Xie, Shing-Tung Yau, Stephen Yau and Huaiqing Zuo), Adv. Theor. Math. Phys. 22 (2018), no. 8, 1885-1905

13. 4d N = 2 SCFT and singularity theory Part II: complete intersection (with Dan Xie, Shing-Tung Yau, Stephen Yau and Huaiqing Zuo), Adv. Theor. Math. Phys. 21 (2017), no. 1, 121-145